# SDR DALA2022041102469

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 AFTER BEARING REMOVED CORROSION FOUND RUDDER HINGE 3 ON BORE. CORRECTIVE ACTION: REPLACED RUDDER HINGE FITTING #3 PER SRM A320 51-72-11. (2190103)
